# SDR DALA13055743764

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY CARGO TRACK CORRODED BS 794 TO 847, RBL 14.  REPAIRED CARGO TRACK IAW SRM 53-00-53, REPAIR 3.
